The decomposition method for continuous population models for single and interacting species

Pamuk S.

APPLIED MATHEMATICS AND COMPUTATION, vol.163, no.1, pp.79-88, 2005 (SCI-Expanded) identifier identifier


The Adomian decomposition method is applied to continuous population models for both single and interacting species. In comparison with existing techniques, the decomposition method is highly effective in terms of accuracy and rapid convergence. Analytical and numerical studies are presented. (C) 2004 Elsevier Inc. All rights reserved.